Liouville theorems for stable at infinity solutions of Lane–Emden system - Université de Lorraine Access content directly
Journal Articles Nonlinearity Year : 2019

Liouville theorems for stable at infinity solutions of Lane–Emden system

Foued Mtiri
  • Function : Author
  • PersonId : 781690
  • IdRef : 199486867
Dong Ye
  • Function : Author
  • PersonId : 977285

Abstract

We consider the Lane-Emden system $-\Delta u = v^p$, $-\Delta v= u^\theta$ in $\mathbb{R}^N$, and we prove the nonexistence of smooth positive solutions which are stable outside a compact set, for any $p, \theta > 0$ under the Sobolev hyperbola.
Fichier principal
Vignette du fichier
Liouville_MY_revised_Nov18.pdf (353.71 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02894445 , version 1 (08-07-2020)

Identifiers

Cite

Foued Mtiri, Dong Ye. Liouville theorems for stable at infinity solutions of Lane–Emden system. Nonlinearity, 2019, 32 (3), pp.910-926. ⟨10.1088/1361-6544/aaf078⟩. ⟨hal-02894445⟩
47 View
71 Download

Altmetric

Share

Gmail Facebook X LinkedIn More